# SDR ABXA20140916304

- Difficulty date: September 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 368531694278
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AT BS 1540 AFT WALL & FLOOR SUPPORT LT & RT IS CORRODED ON UPPER & LOWER SURFACE.  R & R IAW SRM 51-40-02 & DWG 368 53-16-94 278.  CORRODED, PN 368-53-16-94278, PART NAME WALL SUPPORT, SN NSN, FS TO BS ON ACFT FROM 1540 TO 1540, STRINGER & WS ON ACFT FROM LBL 24 TO RBL 24.  ACFT WAS GNDED.
